MathSciNet Relay Station
MathSciNet bibliographic data
MR2736337 47B35 (30H20 31C25)
Lee, Young Joo; Nguyen, Quang Dieu Toeplitz operators on the Dirichlet spaces of planar domains. Proc. Amer. Math. Soc. 139 (2011), no. 2, 547–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement